Alert archive / South Carolina / Flash Flood Warnings in 2015
Flash Flood Warning 8, NWS Charleston, SC
NWS Charleston, SC issued this flash flood warning at Aug 19, 2015, 4:24 PM EDT for Berkeley County, Charleston County, South Carolina. It was in force for 111 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2015, 4:24 PM EDT (20:24 UTC)
- Expired
- Aug 19, 2015, 6:15 PM EDT
- In force
- 111 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Berkeley County, SC, Charleston County, SC
The radar
The Charleston,SC radar (KCLX), 109 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 5:31 PM EDT | HEAVY RAIN 2.27 | 2 Wnw Mount Pleasant, SC | |
| Aug 19, 5:35 PM EDT | HEAVY RAIN 2.36 | 2 W Mount Pleasant, SC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.4 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 679 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 998 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
431
WGUS52 KCHS 192024
FFWCHS
SCC015-019-192215-
/O.NEW.KCHS.FF.W.0008.150819T2024Z-150819T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
424 PM EDT WED AUG 19 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR PORTIONS OF...
CHARLESTON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
BERKELEY COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 615 PM EDT
* AT 421 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH
TORRENTIAL RAIN EXTENDING FROM NORTH CHARLESTON SOUTH THROUGH THE
NECK AREA INTO PARTS OF MOUNT PLEASANT AND DOWNTOWN CHARLESTON.
REPORTS ARE COMING IN THAT SOME ROADWAYS ARE BEING CLOSED DUE
TO FLOODING. WITH HEAVY RAIN EXPECTED TO CONTINUE THROUGH
AT LEAST 530 PM...ADDITIONAL FLASH FLOODING IS LIKELY AS
THUNDERSTORMS MOVE SLOWLY NORTH.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NORTH CHARLESTON...MOUNT PLEASANT...HANAHAN...DOWNTOWN
CHARLESTON...I-26/I-526 INTERCHANGE...ISLE OF PALMS AND SULLIVAN'S
ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. TO
REPORT REPORT FLOODING...CONTACT THE NATIONAL WEATHER SERVICE AT
1-888-383-2024 OR EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3283 7977 3277 7981 3275 7985 3278 7987
3277 7988 3279 7988 3279 7991 3281 7991
3280 7993 3275 7991 3276 7988 3274 7990
3273 7988 3274 7987 3272 7988 3284 8011
3294 8002
$$1 follow-up statement
686
WGUS72 KCHS 192101
FFSCHS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
501 PM EDT WED AUG 19 2015
SCC015-019-192111-
/O.CAN.KCHS.FF.W.0008.000000T0000Z-150819T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHARLESTON SC-BERKELEY SC-
501 PM EDT WED AUG 19 2015
...THE FLASH FLOOD WARNING FOR CHARLESTON AND BERKELEY COUNTIES IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3283 7977 3277 7981 3275 7985 3278 7987
3277 7988 3279 7988 3279 7991 3281 7991
3280 7993 3275 7991 3276 7988 3274 7990
3273 7988 3274 7987 3272 7988 3284 8011
3294 8002
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 4:16 PM EDT, 8 minutes earlier.
Area forecast discussion, Aug 19, 4:16 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 416 PM EDT WED AUG 19 2015 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL PREVAIL THROUGH LATE WEEK WHILE AN INLAND TROUGH OF LOW PRESSURE AND WEAK COLD FRONT EVENTUALLY APPROACH FROM THE NORTHWEST. THE FRONT WILL DISSIPATE OVER OR NEAR THE AREA SATURDAY...WITH HIGH PRESSURE TO RETURN SUNDAY. ANOTHER COLD FRONT WILL APPROACH EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... TO START...A STATIONARY MESOSCALE BOUNDARY HAD DEVELOPED WHERE THUNDERSTORM OUTFLOW COLLIDED WITH THE SEA BREEZE...AND THUNDERSTORMS WITH TORRENTIAL RAIN WERE REDEVELOPING AND TRAINING ACROSS CHARLESTON...MAINLY NORTH OF US ROUTE 17...DANIEL ISLAND AND MOUNT PLEASANT ADJACENT TO CHARLESTON HARBOR. HIGHEST POPS AND THE THREAT FOR LOCALIZED FLOODING WILL CONTINUE HERE FOR ANOTHER HOUR OR TWO. ELSEWHERE ACROSS THE FORECAST AREA INTO THIS EVENING...ISOLATED/ SCATTERED SHOWERS/THUNDERSTORMS WILL DEVELOP/DISSIPATE ALONG THE INLAND PROGRESSING SEA BREEZE/OUTFLOW BOUNDARIES AND WILL PUSH INTO INLAND COUNTIES FROM THE WEST. BRIEF PULSE SEVERE THUNDERSTORMS WITH DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL CANNOT BE RULED OUT ESPECIALLY WHERE BOUNDARY INTERACTIONS OCCUR. COVERAGE OF SHOWERS/THUNDERSTORMS SHOULD GRADUALLY DIMINISH LATER THIS EVENING AND OVERNIGHT...AND POPS WELL INLAND DECREASE TO LESS THAN 15 PERCENT AFTER MIDNIGHT. THEN...ISOLATED/SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER COASTAL WATERS LATER TONIGHT...AND SOME OF THIS CONVECTION COULD PUSH ONSHORE INTO COASTAL COUNTIES LATE. OTHERWISE...TEMPERATURES SHOULD BOTTOM OUT IN THE MID/UPPER 70S MOST AREAS...AND DEWPOINTS IN THE MID/UPPER 70S WILL ALSO REMAIN COMMON. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... THURSDAY...THE FORECAST AREA WILL REMAIN ON THE EASTERN SIDE OF A LONGWAVE UPPER TROUGH WHILE A SOUTHERN STREAM SHORTWAVE PUSHES THROUGH THE CENTRAL APPALACHIANS INTO THE CAROLINAS. THE ECMWF AND GFS KEEP THE SHORTWAVE MAINLY ACROSS NC...WHILE THE NAM SHOWS A SOUTHERN PERTURBATION MOVING INTO CENTRAL/EASTERN SC MIDDAY THURSDAY. PWATS PRECEDING THE SHORTWAVE WILL BE QUITE HIGH WITH VALUES EXCEEDING 2.25" OVER MOST COASTAL LOCALES. WE ARE SHOWING POPS MAXING OUT IN THE 40-50 PERCENT RANGE EARLY TO MID AFTERNOON OVER SOUTHERN SC WHICH IS CLOSER TO THE INFLUENCE OF THE UPPER VORT. LATER IN THE DAY ADDITIONAL ACTIVITY MAY DEVELOP FARTHER SOUTH AS THE INLAND SURFACE TROUGH SHIFTS TO THE EAST AND THE SEA BREEZE TRIGGERS CONVECTION. LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN. FRIDAY INTO SATURDAY...THE UPPER RIDGE GRADUALLY BUILDS ACROSS THE SOUTHEAST UNITED STATES WHILE CANADIAN HIGH PRESSURE BUILDS SOUTHEAST. A WEAK FRONT WILL DROP INTO THE AREA FRIDAY...EVENTUALLY STALLING ACROSS SOUTHERN AREAS ON SATURDAY. PWATS ON FRIDAY WILL REMAIN ABOVE 2" THOUGH VALUES WILL DROP OFF OVER SOUTHERN SC AND FAR INLAND GA BY SATURDAY AS THE FRONT SHIFTS SOUTH. SLIGHTLY BETTER RAIN CHANCES EXPECTED FRIDAY DUE TO DEEPER MOISTURE AND THE FRONT DRAPED ACROSS THE AREA. BY SATURDAY THE COVERAGE WILL BE MORE ISOLATED. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ALOFT THE FLOW WILL START OFF NEARLY ZONAL AND WILL GRADUALLY TURN MORE CYCLONIC THROUGH EARLY NEXT WEEK. THE MAIN FEATURE WILL BE A WEAK COLD FRONT THAT APPROACHES THE AREA AS EARLY AS MONDAY AND THEN LINGERS AROUND THROUGH TUESDAY. POPS START OFF LOWEST ON SUNDAY...AND THEN GRADUALLY INCREASE MONDAY AND TUESDAY. TEMPERATURES ARE EXPECTED TO HOVER AROUND NORMAL FOR LATE AUGUST. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... AT KCHS...HEAVY RAIN SHOULD REMAIN SOUTH OF KCHS THROUGH 22Z...BUT THUNDER WILL BE HEARD AT THE AIRPORT UNTIL THAT TIME. AT KSAV... MAINTAINED VCTS UNTIL 22-23Z...AND WILL AMEND TAFS AS NEEDED TO ADDRESS NEAR TERM CONVECTIVE TRENDS. THUNDERSTORMS COULD AGAIN DEVELOP CLOSE TO TERMINALS BY THURSDAY AFTERNOON. OUTSIDE THUNDERSTORMS...MAINLY VFR THROUGH 18Z...ALTHOUGH IF/WHERE HEAVY RAIN OCCURS LOCALIZED STRATUS AND/OR GROUND FOG COULD DEVELOP AROUND DAYBREAK THURSDAY. EXTENDED AVIATION...VFR CONDITIONS WILL PREVAIL...WITH THE POTENTIAL FOR SHORT-LIVED PERIODS OF FLIGHT RESTRICTIONS DUE TO AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS. CHANCES WILL BE HIGHEST THURSDAY AND FRIDAY...LOWER THEREAFTER. && .MARINE... TO START...THUNDERSTORMS WILL ALTER LOCAL WINDS ACROSS NEARSHORE WATERS ADJACENT TO THE COAST...INCLUDING WATERS IN AND NEAR CHARLESTON HARBOR. OTHERWISE...THE ONSHORE SEA BREEZE WILL GIVE WAY TO A NOCTURAL SURGE OF S/SW WINDS AS HIGH AS 15-20 KT FOR SEVERAL HOURS TONIGHT. THEN...WINDS SHOULD VEER TOWARD THE W/SW AND DIMINISH TO 15 KT OR LESS LATE. MEANWHILE...COVERAGE OF SHOWERS/THUNDERSTORMS COULD INCREASE LATE TONIGHT/TOWARD DAYBREAK. SEAS WILL AVERAGE 2-3 FT MOST AREAS...PERHAPS AS HIGH AS 4 FT BEYOND 20 NM. THURSDAY THROUGH SUNDAY...A WEAK FRONT WILL PUSH OFF THE COAST BY FRIDAY AND DISSIPATE THROUGH SATURDAY. HIGH PRESSURE WILL RETURN FROM THE NORTH SATURDAY NIGHT INTO SUNDAY. OVERALL...WINDS WILL BE A BIT ERRATIC...AND WITH A WEAK GRADIENT IN PLACE...WILL REMAIN BELOW 15 KT ESPECIALLY BEYOND THURSDAY NIGHT. SEAS WILL GENERALLY RANGE 1 TO 3 FT...HIGHEST BEYOND 20 NM. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...SPR SHORT TERM...JRL LONG TERM...BSH AVIATION...JRL/SPR MARINE...JRL/SPR
Hazardous weather outlook, Aug 19, 10:41 AM EDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1041 AM EDT WED AUG 19 2015 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-201445- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 1041 AM EDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN...ANY THUNDERSTORMS COULD PRODUCE TORRENTIAL RAINFALL AND LOCALIZED FLOODING THIS AFTERNOON INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-201445- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1041 AM EDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. STRONG THUNDERSTORMS...THUNDERSTORMS COULD PRODUCE GUSTY WINDS...FREQUENT LIGHTNING...VERY HEAVY RAIN AND EVEN ISOLATED WATERSPOUTS THIS AFTERNOON. SPECIAL MARINE WARNINGS COULD BE ISSUED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ374-201445- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1041 AM EDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Aug 19, 2:14 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
214 PM EDT WED AUG 19 2015
SCZ045-050-052-191845-
TIDAL BERKELEY SC-INLAND BERKELEY SC-CHARLESTON SC-
214 PM EDT WED AUG 19 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY AND
CHARLESTON COUNTIES UNTIL 245 PM EDT...
AT 214 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HUGER...OR 10 MILES NORTHEAST OF NAVAL WEAPONS STATION CHARLESTON...
MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...AWENDAW...BULL ISLAND...GARRIS LANDING...HUGER...
PRICE INLET AND WANDO.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3302 7955 3300 7959 3300 7958 3295 7962
3292 7961 3293 7958 3290 7959 3289 7963
3287 7966 3297 7993 3315 7987 3311 7952
TIME...MOT...LOC 1814Z 286DEG 14KT 3305 7982Special weather statement, Aug 19, 2:41 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
241 PM EDT WED AUG 19 2015
SCZ050-191915-
CHARLESTON SC-
241 PM EDT WED AUG 19 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY
UNTIL 315 PM EDT...
AT 241 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MCCLELLANVILLE TO NEAR
MOUNT PLEASANT REGIONAL AIRPORT...AND MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...MCCLELLANVILLE...ISLE OF PALMS...AWENDAW...BULL
ISLAND...GARRIS LANDING...MOUNT PLEASANT REGIONAL AIRPORT AND
LIGHTHOUSE ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3309 7934 3300 7936 3300 7949 3304 7951
3304 7954 3303 7955 3303 7953 3300 7959
3295 7962 3294 7962 3293 7959 3296 7956
3291 7957 3282 7972 3281 7971 3284 7983
3315 7958 3312 7927
TIME...MOT...LOC 1841Z 276DEG 22KT 3313 7954 3290 7972Local storm report, Aug 19, 4:21 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
421 PM EDT WED AUG 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM FLASH FLOOD 1 WSW MOUNT PLEASANT 32.79N 79.87W
08/19/2015 CHARLESTON SC LAW ENFORCEMENT
MOUNT PLEASANT POLICE DEPARTMENT REPORTED COLEMAN
BOULEVARD IN FRONT OF MOULTRIE MIDDLE SCHOOL IMPASSABLE
IN BOTH DIRECTIONS DUE TO FLOODING.
&&
EVENT NUMBER CHS1500900
TIMTEThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 9:27 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton, Jasper | 32 min |
| Aug 19, 2:14 PM EDT | Special Weather Statement | CHS | Berkeley | 31 min |
| Aug 19, 2:27 PM EDT | Special Marine Warning | CHS | 63 min | |
| Aug 19, 2:41 PM EDT | Special Weather Statement | CHS | Charleston | 34 min |
| Aug 19, 3:24 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston | 51 min |
| Aug 19, 4:11 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston | 94 min |
| Aug 19, 6:18 PM EDT | Areal Flood Advisory | CHS | Berkeley, Dorchester | 3 hr |
| Aug 19, 6:47 PM EDT | Special Weather Statement | CHS | Berkeley | 28 min |
| Aug 19, 6:49 PM EDT | Special Weather Statement | CHS | Berkeley | 26 min |
| Aug 19, 6:54 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 46 min |
Nearby
Flash Flood Warnings in South Carolina, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.